MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBC IGM; HEPATITIS B TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBC IGM; HEPATITIS B TEST
Catalog Number 07026811160
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for approximately 7 patient samples tested using two different lot numbers of elecsys anti-hbc igm on a cobas e 801 analytical unit.For approximately 5 patient samples tested using anti-hbc igm reagent lot number 81987901 (expiration date = 31-may-2025), all samples had positive anti-hbc igm results and negative results for anti-hbc total.The customer stated it was not possible for samples to have positive anti-hbc igm results with negative anti-hbc total results.A second anti-hbc igm reagent lot number was sent to the customer.This reagent lot number is unknown.Two subsequent samples (samples 6 and 7) were tested using this new reagent and both samples had positive anti-hbc igm results and negative anti-hbc total results.The customer did not allege there were any issues with the anti-hbc total assay results.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The last calibration was performed on (b)(6) 2024.Quality controls recovered within range.There is no indication of a reagent performance issue.Upon review of the alarm trace, sample short alarms and sample clot detection alarms were observed.These are indicators of possible poor sample quality.System reagent and sample probe alarms were also observed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HBC IGM
Common Device Name
HEPATITIS B TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21079494
Report Number1823260-2025-00033
Device Sequence Number8333713
Product Code LOM
UDI-Device Identifier07613336153932
UDI-Public07613336153932
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number07026811160
Device Lot Number81987901, ASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL - 1 PUFF (PATIENT 1).; BREO ELLLIPTA - 1 PUFF (PATIENT 1).; PRILOSEC - BID (PATIENT 1).; XANAX - BID (PATIENT 1).
Patient Age40 YR
Patient SexMale
Patient Weight104 KG